# SDR AALA20070214

- Difficulty date: January 28, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 13F MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 13F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
